# SDR 04FDEA00017

- Difficulty date: January 3, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP I/B HINGE (FLAP SIDE) I/B PIVOT BORE I/B SIDE FOUND CORROSION.  CORROSION ON LT WING O/B FLAP I/B HINGE (FLAP SIDE) I/B PIVOT BORE I/B   SIDE SURFACE REMOVED & FOUND WITHIN LIMITS AS PER FEDEX EA 1-5750-75218,  TE & TE DEVICES - LT O/B FLAP / I/B SUPPORT BRACKET CORROSION REMOVAL & REPAIR.
